Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 1, NWS Melbourne, FL

February 3, 2006Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Feb 3, 2006, 8:16 PM EST for Volusia County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 3, 2006, 8:16 PM EST (01:16 UTC)
Expired
Feb 3, 2006, 8:45 PM EST
In force
29 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 132 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2006-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2006-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 040116
SVRMLB
FLC127-040145-
/O.NEW.KMLB.SV.W.0001.060204T0116Z-060204T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
816 PM EST FRI FEB 3 2006

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN VOLUSIA COUNTY IN FLORIDA
  THIS INCLUDES THE CITIES OF...SOUTH DAYTONA...PORT ORANGE...ORMOND
  BEACH...HOLLY HILL...DAYTONA BEACH

* UNTIL 845 PM EST

* AT 807 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 15 MILES WEST OF DAYTONA BEACH SPEEDWAY...OR
  ABOUT NEAR DE LEON SPRINGS...AND MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DAYTONA BEACH INTL SPEEDWAY...WILBUR BY THE SEA AND ORMOND BY THE
  SEA.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2918 8141 2904 8130 2910 8093 2944 8110

$$

BRAGAW
1 follow-up statement
000 
WWUS52 KMLB 040146
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
846 PM EST FRI FEB 3 2006

FLC127-040156-
/O.EXP.KMLB.SV.W.0001.000000T0000Z-060204T0145Z/
VOLUSIA FL-
845 PM EST FRI FEB 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VOLUSIA COUNTY HAS 
EXPIRED...

AT 840 PM EST NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING DAMAGING WINDS OR LARGE HAIL. AS A
RESULT...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

HOWEVER...RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL
POSSIBLE FROM THE THUNDERSTORM. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION.

LAT...LON 2918 8141 2904 8130 2910 8093 2944 8110

$$

BRAGAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 2:45 PM EST, 5 hours 31 minutes earlier.

Area forecast discussion, Feb 3, 2:45 PM EST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
245 PM EST FRI FEB 3 2006

...INCREASING SEVERE WEATHER THREAT OVERNIGHT CONTINUING INTO FIRST
HALF OF SATURDAY...
...DRY WITH BELOW NORMAL TEMPERATURES SUNDAY THROUGH NEXT FRIDAY...

.DISCUSSION...CURRENTLY...STORMS DEVELOPING OVER PRIMED AIRMASS IN THE TREASURE
COAST AND SOUTHERN LOCATIONS WHERE RICH MOISTURE...SURFACE HEATING
AND BOUNDARIES ARE CONTRIBUTING TO WIDESPREAD PCPN WITH A SLOW
INCREASE IN STRENGTH OF STORMS. PERSISTENT SHOWERS AND EMBEDDED
THUNDER LOCATED NORTH THROUGH THE REMAINDER OF THE FORECAST AREA
WITH TRAINING CELLS WILL PRODUCE RAIN AMOUNTS FROM ONE TO TWO INCHES
IN MANY AREAS THROUGH THE EVENING.

TONIGHT...VERY MOIST SW FLOW WILL CONTINUE ACROSS THE REGION WITH
UPSTREAM HEIGHT FALLS AND APPROACHING JET MAXIMA PRODUCING
INCREASINGLY STRONG WINDS AND DIRECTIONAL SHEAR IN THE 0-3KM LAYER.
THE ENVIRONMENT BY EARLY SATURDAY MORNING WILL BE FAVORABLE FOR THE
DEVELOPMENT OF ROTATING STORMS AND TORNADOES ALONG WITH LOCALLY
HEAVY RAIN IN TRAINING CELLS. THIS SET UP FOR SEVERE WEATHER AND OR
DAMAGING WINDS/TORNADOES WILL INCREASE AFTER MIDNIGHT WITH STRONG
ENVIRONMENTAL ASCENT PROVIDED BY APPROACHING 130+ KT JET FROM THE
GULF OF MEX.

THIS WILL BE A RAPIDLY CHANGING ENVIRONMENT OVERNIGHT AND PERSONS
SHOULD MONITOR CONDITIONS CLOSELY BEFORE RETIRING FOR THE NIGHT AS
AN ORGANIZED SEVERE WEATHER EPISODE WILL BE POSSIBLE OVER ECFL
TOWARD DAYBREAK SATURDAY. WILL UPDATE THE HAZARDOUS OUTLOOK LATER
THIS AFTERNOON.

SATURDAY...ONGOING STRONG OR SEVERE EVENT WILL LINGER INTO SAT
MORNING WITH NUMEROUS SHOWERS AND EMBEDDED STRONG STORMS. A RAPIDLY
DEVELOPING SFC LOW PRESSURE NORTH OF THE STATE WILL DRAG A STRONG
COLD FRONT THROUGH CENTRAL FLORIDA FROM LATE MORNING INTO THE
AFTERNOON. THE POSSIBILITY OF STRONG STORMS WILL LINGER UNTIL
FRONTAL PASSAGE WITH GUSTY CONDITIONS ASSOCIATED WITH THE FRONTAL
ZONE. WILL TREND DOWN POPS FROM N TO S DURING THE PERIOD WITH
STEADILY CLEARING SKY COVER AND DURING THE AFTERNOON.

SATURDAY NIGHT-MONDAY...MID LEVEL TROUGH AXIS CROSSES INTO THE
ATLANTIC BRINGING SHARP CLEARING LINE THROUGH CWA BY EARLY
SATURDAY EVENING. NW FLOW AND COLD ADVECTION PATTERN WILL SET UP
COLDEST NIGHT IN SEVERAL WEEKS FOR SUNDAY MORNING. EXPECTS MINS
NEAR 40 DEGREES AREA-WIDE PLUS/MINUS 2 DEGREES. SUNNY SKIES RETURN
SUNDAY WITH MAXS GENERALLY 60-65 DEGREES. FAVORABLE RADIATIONAL
COOLING SETTING UP FOR SUNDAY NIGHT WITH HIGH PRESSURE CENTER
REACHING SOUTHERN CWA. MINS SHOULD BE SIMILAR TO PREVIOUS NIGHT
ACROSS THE NORTH HALF...BUT 3-5 DEGREES COLDER ACROSS THE SOUTH.
ISOLATED RURAL/INLAND LOCATIONS MAY APPROACH FREEZING...WITH AREAS
OF FROST POSSIBLE AREA-WIDE.

MONDAY NIGHT-FRIDAY...MID LEVEL FLOW PATTERN FLATTENS
CONSIDERABLY...EXCEPT FOR PASSAGE OF TWO WEAK SHORTWAVES.
ASSOCIATED FRONTAL BOUNDARIES LIKELY TO CROSS THE REGION TUESDAY
AND AGAIN LATE FRIDAY...BUT WITH LITTLE OPPORTUNTITY FOR PRE-
FRONTAL MOISTENING...DO NOT EXPECT ANY PRECIP. MAX TEMPS GENERALLY
IN THE 60S...EXCEPT LOWER 70S OVER THE SOUTHERN THIRD OF CWA. MINS
MAINLY IN THE 40S GIVEN RESIDUAL DRY AIR MASS. THESE TEMPS ARE
SEVERAL DEGREES BELOW CLIMO FOR EARLY FEB.

&&

.MARINE...S/SW FLOW WILL INCREASE TO SCA LEVELS BY EARLY SATURDAY
AS GRADIENT TIGHTENS IN ASSOCIATION WITH FRONTAL BOUNDARY. FLOW
SHIFTS TO W/NW LATER SATURDAY AND REMAINS STRONG AS FRONT CROSSES
THE REGION. BRIEF PERIOD WITH GUSTS NEAR GALE FORCE POSSIBLE
OFFSHORE SATURDAY NIGHT. RAPID DECREASE OF WINDS EXPECTED BY
SUNDAY AFTERNOON AS HIGH PRESSURE ADVANCES TOWARD THE CENTRAL
PENINSULA. NO HIGHLIGHTS FOR REMAINDER OF FORECAST PERIOD.

&&

.AVIATION...THUNDERSTORMS...SOME POSSIBLY SEVERE WILL CREATE HAZARDOUS CONDITIONS
OVER A LARGE AREA TONIGHT. VERY STRONG WINDS WITH DIRECTIONAL
SHEAR WILL DEVELOP LATE. WIDESPREAD IFR CONDITIONS ARE EXPECTED
THROUGH SATURDAY MORNING.

&&

.FIRE WEATHER...MIN RH NEAR RED FLAG WARNING CRITERIA POSSIBLE
SUNDAY AFTERNOON IN WAKE OF COLD FRONT BUT WINDS WILL BE LIGHT.
GIVEN EXPECTED SOIL WETTING FROM RAINS OVER NEXT 24 HOURS AND
STILL SOME UNCERTAINTY WITH DURATION OF CRITICAL RH...WILL NOT
ISSUE WATCH AT THIS TIME. REMAINING DRY MONDAY AFTERNOON...
ESPECIALLY NORTHWEST INTERIOR...BUT WINDS WILL BE LIGHT AND LOW RH
DURATIONS SHOULD BE LESS THAN SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  63  68  37  59 /  70  50  10   0
MCO  64  69  38  62 /  70  50  10   0
MLB  66  71  40  62 /  70  60  10   0
VRB  67  74  41  64 /  60  70  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
...SMALL CRAFT ADVISORY FLAGLER BEACH TO JUPITER INLET LATE
TONIGHT THROUGH SUNDAY MORNING.

&&

SHORT TERM...PENDERGRAST/VOLKMER
LONG TERM....SPRATT
Hazardous weather outlook, Feb 3, 3:08 PM EST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
308 PM EST FRI FEB 3 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
040400-
COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE-
COCOA BEACH TO JUPITER INLET OUT TO 20 NM-
FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE-
FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER-
INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE-
308 PM EST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE WEATHER THREATS WILL INCREASE THIS EVENING...

...THUNDERSTORM IMPACT...
STRONG ATMOSPHERIC WINDS WILL COMBINE WITH DEEP MOISTURE AND AN
APPROACHING JET STREAM TO PRODUCE NUMEROUS THUNDERSTORMS TONIGHT.
DURING THE NIGHT ENHANCED TURNING OF LOW LEVEL WINDS AND LARGE
SCALE LIFTING PROVIDED BY THE JET STREAM WILL CREATE A HAZARD FOR
STRONG TO SEVERE STORMS ACROSS EAST CENTRAL FLORIDA. OF PRIMARY
CONCERN WILL BE THE POTENTIAL FOR THE DEVELOPMENT OF ROTATING
STORMS...WHICH WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
POSSIBLE TORNADOES. INDIVIDUAL CELLS WILL ALSO BE CAPABLE OF
INTENSE RAINFALL...FREQUENT LIGHTNING AND HAIL.

...FLOOD IMPACT...
INDIVIDUAL STORMS MOVING ACROSS THE SAME AREAS...OR
TRAINING...WILL PRODUCE A MODERATE THREAT OF LOCALIZED FRESHWATER
FLOODING TONIGHT. RAINFALL AMOUNTS OF 3 TO 4 INCHES WILL BE
POSSIBLE IN SOME AREAS. LOCAL FLOODING HAS ALREADY BEEN OCCURRING
SINCE THE AFTERNOON OVER THE FLORIDA WEST COAST AND NUMEROUS
STORMS WILL LIKELY PRODUCE PONDING OF WATER AND HAZARDOUS DRIVING
CONDITIONS INTO EARLY SATURDAY.

...MARINE THUNDERSTORM GUST IMPACT...
NUMEROUS STORMS...SOME POSSIBLY SEVERE WILL MOVE EAST OFF THE COAST
TONIGHT. WIND GUSTS OF 35 TO 50 KNOTS WILL BE POSSIBLE IN THE
STRONGER STORMS. MARINERS ARE ADVISED TO TRAVEL SAFELY AND BE
PREPARED TO SEEK SAFE HARBOR WHEN STORMS THREATEN.

...WATERSPOUT IMPACT...
STRONG WIND SHEAR IN THE LOWER LEVELS OF THE ATMOSPHERE WILL
PROMOTE TURNING OF SOME STORMS. AS THESE STORMS MOVE OFFSHORE
THEY WILL BE CAPABLE OF PRODUCING SMALL TORNADOES OR WATERSPOUTS
OVER THE MARINE AREA. WATERSPOUTS CAN OVERTURN VESSELS AND ALSO COULD
BE WRAPPED IN RAIN BEING IMPOSSIBLE TO RECOGNIZE.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY CONTINUES IN EFFECT FOR THE OFFSHORE WATERS
FOR WINDS AROUND 20 KNOTS. SMALL CRAFT SHOULD EXERCISE CAUTION
NEAR SHORE FOR WINDS 15 TO 2O KNOTS. LOCALIZED WIND GUSTS WILL
EXCEED 34 KNOTS NEAR STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG STORMS WILL LINGER INTO SATURDAY MORNING. A COLD FRONT WILL
PASS OVER EAST CENTRAL FLORIDA ON SATURDAY BRINGING MUCH DRIER AND
COOLER AIR INTO THE AREA FOR THE REMAINDER OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE DEVELOPING WEATHER CONDITIONS TONIGHT.
FORMAL ACTIVATION MAY BE NEEDED. SPOTTERS ARE REQUESTED TO CONTACT
THE NATIONAL WEATHER SERVICE SHOULD SEVERE WEATHER AND OR
FLOODING BE OBSERVED OR THESE CONDITIONS ARE REPORTED TO YOUR NET
CONTROL POSITION.

PENDERGRAST

In the hours before

Special weather statement, Feb 3, 2:22 PM EST, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
222 PM EST FRI FEB 3 2006

FLZ053-031940-
OSCEOLA-
222 PM EST FRI FEB 3 2006

...STRONG STORM CAPABLE OF PRODUCING WINDS TO 45 MPH AND SMALL HAIL
MOVING INTO OSCEOLA COUNTY...

AT 220 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS TO AROUND 45 MPH AND SMALL
HAIL OVER LAKE KISSIMMEE. THE STORM WAS MOVING NORTHEAST AT 30 MPH
AND WILL MOVE INTO CENTRAL OSCEOLA COUNTY. THIS STORM WILL ALSO
PRODUCE VERY HEAVY RAIN AND FREQUENT LIGHTNING.

IF THIS STORM APPROACHES YOUR AREA...MOVE INDOORS INTO A STRUDY
BUILDING AWAY FROM WINDOWS.

MRV
Special weather statement, Feb 3, 4:45 PM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
445 PM EST FRI FEB 3 2006

FLZ044>046-144-032230-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
445 PM EST FRI FEB 3 2006

...A LINE OF STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 50 MPH
WILL BE AFFECTING SOUTHERN LAKE COUNTY...WESTERN ORANGE
COUNTY...WEST CENTRAL SEMINOLE COUNTY...

AT 440 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
EUSTIS TO 16 MILES SOUTH OF GROVELAND...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE MID FLORIDA LAKES...BAY HILL...PINE CASTLE AND
BELLE ISLE.

TES
Special weather statement, Feb 3, 7:00 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
700 PM EST FRI FEB 3 2006

FLZ041-044-141-040100-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
700 PM EST FRI FEB 3 2006

...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH OVER
NORTHEASTERN LAKE COUNTY...NORTHWESTERN VOLUSIA COUNTY...

AT 654 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CAPABLE OF PRODUCING STRONG WIND GUSTS.  THE STORMS
WERE LOCATED NORTH OF STATE ROAD 44...NEAR LAKE WOODRUFF...AND
BETWEEN PAISLEY AND CASSIA. THE STORMS WERE MOVING NORTHEAST AT 30
TO 35 MPH.

IF THE STORMS STRENGTHEN FURTHER...A WARNING WILL BE ISSUED.

BRAGAW
Special weather statement, Feb 3, 7:50 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
750 PM EST FRI FEB 3 2006

FLZ041-044-141-040145-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
750 PM EST FRI FEB 3 2006

...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH OVER
NORTHEASTERN LAKE COUNTY...NORTHERN VOLUSIA COUNTY...

AT 742 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
THUNDERSTORMS IN NORTH LAKE COUNTY CAPABLE OF PRODUCING STRONG WIND
GUSTS...ONE OVER PAISLEY...AND ONE BETWEEN EMERALDA AND LADY LAKE.
BOTH STORMS WERE MOVING NORTHEAST AT 35 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE LAKE WOODRUFF...CONRAD...AND ASTOR.  SHOULD THE STORMS
MAINTAIN THEIR STRENGTH...THEY WOULD MOVE ACROSS THE DAYTONA BEACH
AREA BETWEEN 845 PM AND 900 PM.

IF THE STORMS STRENGTHEN FURTHER...A WARNING WILL BE ISSUED.

BRAGAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 3:35 AM ESTWind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia6 hr
Feb 4, 10:48 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia7 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.